"Mean Field Games" as Mathematical Models for Control and Optimization of Business Activity

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1370-0418.

Ключевые слова: Hamilton-Jacobi-Bellman equation, Kolmogorov equation, Mathematical economical models, Mean Field Games, Numerical solution, Hamilton-Jacobi-Bellman equation, Kolmogorov equation, Mathematical economical models, Mean Field Games, Numerical solution

Аннотация: The article is a review of modern mathematical economic models with the “Mean Field Games” structure. They are currently used for the predictive modelling under given control conditions or for optimizing control actions to achieve the desired result. The

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Humanities and Social Sciences

Выпуск журнала: Vol. 12, Is. 4

Номера страниц: 701-715

ISSN журнала: 19971370

Издатель: Siberian Federal University

Авторы

  • Shaidurov V.V. (Institute of Computational Modeling SB RAS, 50/44 Akademgorodok, Krasnoyarsk, 660036, Russian Federation, Tianjin University of Finance and Economics, 25 Zhujiang Road, Hexi District, Tianjin, 300222, China)
  • Kornienko V.S. (Institute of Computational Modeling SB RAS, 50/44 Akademgorodok, Krasnoyarsk, 660036, Russian Federation, Siberian Federal University, 79 Svobodny, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 1)